Alert archive / South Carolina / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 154, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jul 2, 2011, 3:29 PM EDT for Colleton County, Hampton County, South Carolina. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2011, 3:29 PM EDT (19:29 UTC)
- Expired
- Jul 2, 2011, 3:55 PM EDT
- In force
- 26 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Colleton County, SC, Hampton County, SC
The radar
The Charleston,SC radar (KCLX), 25 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 3:38 PM EDT | TSTM WND DMG | 2 E Miley, SC | SC HIGHWAY PATROL REPORTS A TREE DOWN ON CROSS SWAMP RD NEAR THE INTERSECTION OF MOSELLE RD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 7.5 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1931 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 926 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
224
WUUS52 KCHS 021929
SVRCHS
SCC029-049-022030-
/O.NEW.KCHS.SV.W.0154.110702T1929Z-110702T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
329 PM EDT SAT JUL 2 2011
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME WEST CENTRAL COLLETON COUNTY IN SOUTHEAST SOUTH CAROLINA...
CENTRAL HAMPTON COUNTY IN SOUTHEAST SOUTH CAROLINA...
* UNTIL 430 PM EDT
* AT 328 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM...NEAR MILEY...MOVING SOUTHWEST AT 10 MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
HAIL UP TO QUARTER SIZE...
* SOME LOCATIONS IN THE WARNING INCLUDE...
ISLANDTON...MILEY...CROCKETVILLE...VARNVILLE...ALMEDA
INTERSECTION...HAMPTON...BRUNSON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024.
&&
LAT...LON 3284 8126 3289 8127 3290 8126 3291 8123
3293 8123 3300 8099 3291 8089 3272 8105
3266 8113 3283 8128
TIME...MOT...LOC 1930Z 047DEG 9KT 3293 8099
$$
JAQ2 follow-up statements
307
WWUS52 KCHS 021947
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
347 PM EDT SAT JUL 2 2011
SCC029-021957-
/O.CAN.KCHS.SV.W.0154.000000T0000Z-110702T2030Z/
COLLETON SC-
347 PM EDT SAT JUL 2 2011
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME WEST CENTRAL COLLETON
COUNTY HAS BEEN CANCELLED...
THE SEVERE THUNDERSTORM HAS MOVED OUT OF EXTREME WEST CENTRAL
COLLETON COUNTY...THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3283 8128 3284 8126 3289 8127 3289 8125
3291 8123 3293 8123 3295 8103 3288 8097
3273 8105 3266 8113
TIME...MOT...LOC 1947Z 047DEG 9KT 3290 8103
$$
SCC049-022030-
/O.CON.KCHS.SV.W.0154.000000T0000Z-110702T2030Z/
HAMPTON SC-
347 PM EDT SAT JUL 2 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR CENTRAL HAMPTON COUNTY...
AT 345 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR MILEY...OR ABOUT 6 MILES EAST OF HAMPTON...MOVING
SOUTHWEST AT 10 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...ALMEDA
INTERSECTION...BRUNSON...CROCKETVILLE...GIFFORD...HAMPTON...LAKE
WARREN STATE PARK...LURAY...MILEY AND VARNVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT. WEATHER CONDITIONS WILL RAPIDLY DETERIORATE AS STORMS
APPROACH. SEEK SHELTER IN A STURDY BUILDING...MOVE TO AN INTERIOR
ROOM AND STAY AWAY FROM WINDOWS.
TO REPORT HAIL OR WIND DAMAGE...CONTACT THE CHARLESTON NATIONAL
WEATHER SERVICE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV. REPORTS CAN ALSO BE SENT THROUGH TWITTER USING
#WXREPORT.
&&
LAT...LON 3283 8128 3284 8126 3289 8127 3289 8125
3291 8123 3293 8123 3295 8103 3288 8097
3273 8105 3266 8113
TIME...MOT...LOC 1947Z 047DEG 9KT 3290 8103
$$
JAQ147
WWUS52 KCHS 021955
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
355 PM EDT SAT JUL 2 2011
SCC049-022004-
/O.CAN.KCHS.SV.W.0154.000000T0000Z-110702T2030Z/
HAMPTON SC-
355 PM EDT SAT JUL 2 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HAMPTON COUNTY HAS
BEEN CANCELLED...
AT 353 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM THAT PROMPTED
THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN CANCELED.
ALTHOUGH THE SEVERE THUNDERSTORM WARNING IS NO LONGER IN EFFECT...
THUNDERSTORMS ARE STILL CAPABLE OF PRODUCING GUSTY WINDS...SMALL
HAIL...FREQUENT LIGHTNING AND HEAVY RAINFALL. THE SAFEST COURSE OF
ACTION IS TO REMAIN INDOORS UNTIL THE STORMS HAVE PASSED.
TO REPORT HAIL OR WIND DAMAGE...CONTACT THE CHARLESTON NATIONAL
WEATHER SERVICE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV. REPORTS CAN ALSO BE SENT THROUGH TWITTER USING
#WXREPORT.
LAT...LON 3283 8128 3284 8126 3289 8127 3289 8125
3291 8123 3293 8123 3295 8103 3288 8097
3273 8105 3266 8113
TIME...MOT...LOC 1954Z 047DEG 9KT 3289 8105
$$
JAQWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 1:59 PM EDT, 1 hour 30 minutes earlier.
Area forecast discussion, Jul 2, 1:59 PM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 159 PM EDT SAT JUL 2 2011 .SYNOPSIS... HIGH PRESSURE WILL SETTLE INTO THE AREA FROM THE NORTHEAST TODAY. ATLANTIC HIGH PRESSURE WILL THEN PREVAIL THROUGH THE HOLIDAY WEEKEND INTO EARLY NEXT WEEK. A COLD FRONT WILL APPROACH THE REGION AND STALL JUST NORTH OF THE FORECAST AREA MIDWEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... THE FORECAST AREA REMAINS BETWEEN A PERSISTENT UPPER TROUGH ACROSS THE EAST COAST AND A BUILDING UPPER RIDGE OVER THE TENNESSEE/OHIO VALLEYS THIS MORNING. THE SURFACE PATTERN IS RATHER LIGHT...WITH HIGH PRESSURE SETTLING INTO THE REGION FROM THE NORTH. LATEST MODEL SOLUTIONS AGREE WELL WITH WATER VAPOR IMAGERY DEPICTING A LACK OF SHORTWAVE ENERGY IMPACTING THE SOUTHEAST STATES THROUGH THE AFTERNOON. IN ADDITION...THE LINGERING SYNOPTIC BOUNDARY EVIDENT IN PREVIOUS DAYS HAS DISSIPATED. THUNDERSTORM DEVELOPMENT WILL THUS BE HIGHLY DEPENDENT ON THE INLAND PROGRESSING SEABREEZE AND ANY LINGERING DIFFERENTIAL HEATING BOUNDARIES FROM EARLIER FOG AND STRATUS COVERAGE. NEARLY ALL SHORT RANGE MODELS ARE INDICATING SOME ISOLATED SHOWERS AND THUNDERSTORMS BY MID AFTERNOON DESPITE THE LACK OF SYNOPTIC SUPPORT...AND LATEST RADAR TRENDS CONFIRM THAT A FEW SHOWERS/WEAK THUNDERSTORMS HAVE DEVELOPED ALONG AND WEST OF THE SEABREEZE BY 130 PM EDT. WILL CONTINUE TO ADVERTISE SLIGHT CHANCE POPS MAINLY WEST OF US-17 AND NORTH OF INTERSTATE 16 THIS AFTERNOON. ALTHOUGH OVERALL COVERAGE WILL BE LIMITED...AN ISOLATED SEVERE THUNDERSTORM IS STILL POSSIBLE...ESPECIALLY WHERE BOUNDARY INTERACTIONS OCCUR. THE MODIFIED MORNING SOUNDING PRODUCES DCAPES OVER 1100 J/KG WITH WINDEX VALUES BETWEEN 60 TO 70 KT AND DRY AIR ABOVE 700 MB. THESE FACTORS COULD SUPPORT LOCALLY STRONG OR SEVERE DOWNBURST WINDS WITHIN STRONGEST STORMS. MARGINALLY SEVERE HAIL IS ALSO POSSIBLE. SATELLITE IMAGERY SUGGESTS THAT THE LINGERING SMOKE PLUME OVER THE COASTAL WATERS HAS BECOME DIFFUSE THIS AFTERNOON...AND HAVE OPTED TO KEEP SMOKE OUT OF THE FORECAST AT THIS TIME. HOURLY DEWPOINTS NEEDED A SLIGHT ADJUSTMENT FOR COASTAL COUNTIES...OTHERWISE TEMPERATURE AND DEWPOINT TRENDS ARE ON TRACK FOR THE AFTERNOON. EXPECT TEMPERATURES TO PEAK IN THE LOWER TO MIDDLE 90S WEST OF THE US-17 CORRIDOR. DRY AIR ALOFT WILL LIKELY MIX DOWN AND DROP DEW POINTS INTO THE MID 60S FOR FAR INTERIOR COUNTIES AHEAD OF THE SEA BREEZE. && .SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/... A DEEP LAYER RIDGE WILL REMAIN CENTERED JUST WEST OF THE REGION THROUGH MONDAY...THEN SHIFT FURTHER WESTWARD AND WEAKEN BY TUESDAY AS A BROAD UPPER TROUGH DEVELOPS OVER THE EASTERN 1/3 OF THE COUNTRY. AT THE SURFACE...WINDS WILL BE SSW BECOMING ONSHORE/SOUTHERLY EACH AFTERNOON. HAVE MADE VERY LITTLE CHANGE TO THE PREVIOUS GRIDS...WITH POPS GRADUALLY INCREASING THROUGH THE PERIOD AS DEEP LAYER MOISTURE ALSO SLOWLY INCREASES. HAVE LEFT LOW END SLIGHT CHANCE POPS FOR SUNDAY...THEN INCREASING TO LOW END CHANCE BY MONDAY AND ESPECIALLY TUESDAY AFTERNOON. THE MAIN TRIGGERING MECHANISM FOR CONVECTION EACH DAY WILL BE THE AFTERNOON SEA BREEZE. HOWEVER...THERE MAY BE SOME WEAK UPPER LEVEL DISTURBANCES THAT MOVE ACROSS THE REGION AS WELL...ESPECIALLY BY TUESDAY AS THE UPPER TROUGH OVER THE EAST BECOMES A LITTLE BETTER DEVELOPED. TEMPS WILL BE NEAR TO SLIGHTLY ABOVE NORMAL EACH DAY. && .LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/... A BROAD AND RELATIVELY WEAK UPPER TROUGH WILL REMAIN OVER THE EAST AND SOUTHEAST U.S. THROUGH THE PERIOD. DEEP LAYER MOISTURE AND INSTABILITY LOOK SUFFICIENT ENOUGH TO WARRANT DIURNALLY BASED POPS AT LEAST IN THE LOW END CHANCE RANGE THROUGH THE PERIOD. ONCE AGAIN...THE MAIN TRIGGER FOR AFTERNOON CONVECTION WILL BE THE SEA BREEZE...WITH THE POSSIBILITY OF UPPER LEVEL IMPULSES MOVING ACROSS THE AREA WITHIN THE WEAK UPPER LEVEL TROUGH. AT THIS POINT IT IS TOO DIFFICULT TO TRACK ANY UPPER LEVEL VORT CENTERS/DISTURBANCES. HOWEVER...ANY DAY THAT HAS THE PRESENCE OF ANY UPPER LEVEL DISTURBANCES WILL LIKELY HAVE HIGHER POPS THAN CURRENTLY ADVERTISED. TEMPERATURES ARE EXPECTED TO REMAIN NEAR TO SLIGHTLY ABOVE NORMAL THROUGH THE PERIOD. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... THE SMOKE PLUME OVER THE ATLANTIC WATERS HAS DIMINISHED THIS AFTERNOON...AND HAVE THUS KEPT SMOKE OUT OF THE TERMINAL FORECASTS AT THIS TIME. WILL CONTINUE TO MONITOR TRENDS IN CASE FURTHER ADJUSTMENTS ARE NEEDED. CONVECTION DEVELOPING ALONG AND WEST OF THE SEA BREEZE COULD APPROACH THE KCHS TERMINAL...HOWEVER PREFER TO JUST KEEP MENTION OF CB DUE TO TIMING AND COVERAGE UNCERTAINTIES. THERE IS LESS CONFIDENCE THAT ANY ISOLATED THUNDERSTORMS WILL IMPACT THE KSAV TERMINAL. HAVE INCLUDED 6SM BR AT BOTH TAF SITES AFTER 06Z TONIGHT TO TREND INTO THE POTENTIAL FOR LIGHT FOG DURING THE EARLY MORNING HOURS. FOG DEVELOPMENT WILL BE SOMEWHAT DEPENDENT ON RAINFALL...THUS CONVECTIVE TRENDS THIS AFTERNOON COULD PROVIDE MORE CONFIDENCE IN MVFR CONDITIONS FOR LATER TAF ISSUANCES. EXTENDED AVIATION OUTLOOK...VFR CONDITIONS SHOULD DOMINATE THE PERIOD FOR BOTH SITES. ALTHOUGH ISOLATED TO SCATTERED AFTERNOON THUNDERSTORMS WILL BE POSSIBLE THROUGH THE PERIOD...WHICH COULD BRING THE CHANCE FOR BRIEF IFR/MVFR CONDITIONS. && .MARINE... MODERATE EAST TO SOUTHEAST BREEZES ARE BEING REPORTED THIS AFTERNOON...THE RESULT OF THE SEA BREEZE CIRCULATION. SEAS WILL BE THE COMBINATION OF SMALL SHORT PERIOD WIND WAVES AND SMALL BUT LONGER PERIOD EAST TO SOUTHEAST SWELLS. HOWEVER...COMBINED SEAS WILL BE NO MORE THAN 3 FEET. THE SURFACE HIGH WILL HOLD IN PLACE ACROSS THE WATERS TONIGHT...WITH SE WINDS VEERING AROUND TO SOUTH AND SW...WITH SPEEDS GENERALLY NO MORE THAN 10-12 KT. COMBINED SEAS WILL AGAIN BE LIMITED TO 3 FEET OR LESS. PATCHY SMOKE WILL LINGER ACROSS THE SC WATERS THROUGH AT LEAST THIS MORNING...BUT MUCH OF IT WILL BE ALOFT SO DO NOT SEE VISIBILITIES ANY LOWER THAN 4 OR 5 NM AT THIS TIME. NO HIGHLIGHTS ARE EXPECTED THROUGH THIS PERIOD WITH WINDS GENERALLY 15 KT OR LESS AND SEAS 3 FT OR LESS. A WEAK RIDGE OF HIGH PRESSURE AT THE SURFACE WILL REMAIN CENTERED OVER THE SOUTHERN WATERS. THIS WILL KEEP MAINLY SSE WINDS THROUGH THE PERIOD WITH AFTERNOON SEA BREEZES HELPING TO BRIEFLY INCREASE WINDS CLOSER TO 15 KT NEAR THE COAST EACH AFTERNOON AND EARLY EVENING. RIP CURRENTS...THE COMBINATION OF MODERATE ONSHORE WINDS...SMALL SWELLS AND LINGERING GRAVITATION PULL FROM THE NEW MOON WILL PRODUCE A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES TODAY. && .CLIMATE... FRIDAY MARKED THE 43 CONSECUTIVE DAY OF 90 DEGREES OR GREATER AT KSAV...AND IF TODAYS FORECAST VERIFIES...IT WILL TIE THE RECORD FOR THE LONGEST STRETCH OF 90 DEGREES OR GREATER. THAT RECORD IS 44 STRAIGHT DAYS SET IN 1993. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. &&
Hazardous weather outlook, Jul 2, 3:28 AM EDT, 12 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 328 AM EDT SAT JUL 2 2011 GAZ117-119-139-141-SCZ048>051-030730- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 328 AM EDT SAT JUL 2 2011 ...MODERATE RISK FOR RIP CURRENTS IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK FOR RIP CURRENTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ330-350-352-354-374-GAZ087-088-099>101-114>116-118-137-138-140- SCZ040-042>045-047-052-030730- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-TIDAL BERKELEY- 328 AM EDT SAT JUL 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 33
In the hours before
Special weather statement, Jul 2, 3:22 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 322 PM EDT SAT JUL 2 2011 SCZ042-043-021945- HAMPTON-INLAND COLLETON- 322 PM EDT SAT JUL 2 2011 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF HAMPTON AND COLLETON COUNTIES THROUGH 345 PM EDT... AT 320 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...NEAR ISLANDTON...MOVING SOUTHWEST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE... ALMEDA INTERSECTION...CROCKETVILLE...CUMMINGS...HAMPTON... ISLANDTON...MILEY AND VARNVILLE... PREPARE NOW FOR THE FOLLOWING HAZARDS... GUSTY WINDS OF 40 TO 50 MPH... PENNY SIZE HAIL... PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR LOCATION. && LAT...LON 3274 8099 3289 8119 3302 8096 3293 8084 TIME...MOT...LOC 1922Z 043DEG 7KT 3294 8095 JAQ
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 3:22 PM EDT | Special Weather Statement | CHS | Hampton | 23 min |
| Jul 2, 3:32 PM EDT | Special Weather Statement | CHS | Berkeley | 43 min |
| Jul 2, 3:56 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley | 43 min |
| Jul 2, 4:29 PM EDT | Special Weather Statement | CHS | Hampton | 31 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.